Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Has anyone withdrawn from lexapro w/out difficulty DMark

Posted by LynneDa on July 15, 2004, at 9:07:45

In reply to Has anyone withdrawn from lexapro w/out difficulty, posted by DMark on July 8, 2004, at 12:21:26

Hi DMark - I just withdrew from 20mg of Lex (9 months of usage) while starting on 300mg of Wellbutrin SR over the past 3 weeks. I gave up the Lex due to continuing sleepiness too! I really had no problems except some dizziness. Have you started on something else? Going off the Lex and/or going on the Wellbutrin has completely eliminated any sexual issues and is still helping my depression somewhat - not as good as the Lex tho.

Good luck!

~ Lynne
>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>


I was taking Lexapro for about 3 months and had good success with it how ever, certain side effects are making it impossible to continue with it. First off, I must say that this med has done more for me than any other SSRI and it kills me to have to stop. The main problems are excessive drowsiness and no sex drive. I have tried taking the lexapro at different times of the day and even adjusted the dose but i'm tired all the time no matter how I do it and i'm afraid i'm gonna fall asleep at the wheel one of these days. I've actually fallen asleep briefly while driving and its a scary feeling. The other problem kind of kills the relationship I have with my wife. I am a 37 yr old male and I have zero desire to have sex while taking this medication. With all that said, i'll be off it soon and look to another SSRI. I am decreasing the dose right now and am having a hard time with it. Just going from 10 mg down to 5 mg is having bad effects. I'm shaky, I have been getting spasms in the stomach that cause my whole body to shake, depression has been out of control and i've worried about everything that there is to worry about. None of these symptoms were there while on the 10 mg so its safe to say i'm having withdrawal. Has anyone come down off this? How long did it take? Thank you for your time.
>
> DMark


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LynneDa thread:364061
URL: http://www.dr-bob.org/babble/20040714/msgs/366422.html